# SDR XGN2003F00001

- Difficulty date: June 16, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643200
- Part serial: 573460
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CRACK WAS DISCOVERED WHILE LOOKING FOR THE SOURCE OF AN OIL LEAK.
